Discussions By Condition: Thyroid conditions

Lupron/Lucrin/Lectrum & Hyperthyroidism

Posted In: Thyroid conditions 2 Replies
  • Posted By: Anonymous
  • April 22, 2008
  • 02:52 PM

Hello,

I was diagnosed with Graves about 3 yrs ago. Treatment has been successful & it has been in remission for about 18 mths now. I have been getting Lectrum (generic for Lupron or Lucrin) hormone injections for endometriosis for 3 mths now. I am experiencing symptoms similar to Graves' - mainly rapid heart rate, fatigue, weak feeling. It is really messing me up.

Has anybody ever been thru this? Does anyone know of a connection between this hormone treatment & hyperthyroidism?

Thanks

Reply Flag this Discussion

2 Replies:

  • Although I am not diagnosed yet with a Thyroid condition, I have been on Lupron, went through two three months courses of if a few years back. Thie hormone will cause you to feel many different ways. I definitely felt weak, had all of the classic menopausal symptoms and also had some real memory loss problems as well as mood changes. I definitely do not recommend Lupron as a way to treat endometriosis. (which is why I was on it). I did have success in conceiving, but I will never go through that ever again. I have the Mirena IUD, and have had it for about 3 yrs now and absolutely love it. I have been endo symptom free for three years!!!! By the way, I am here on this sight because I have just been told today that I have two nodules on my thyroid....will be seeing an endocrinologist next week... Hope you feel better! Michelle
    grabski17 6 Replies Flag this Response
  • Hello, I was diagnosed with Graves about 3 yrs ago. Treatment has been successful & it has been in remission for about 18 mths now. I have been getting Lectrum (generic for Lupron or Lucrin) hormone injections for endometriosis for 3 mths now. I am experiencing symptoms similar to Graves' - mainly rapid heart rate, fatigue, weak feeling. It is really messing me up. Has anybody ever been thru this? Does anyone know of a connection between this hormone treatment & hyperthyroidism? ThanksThere is a link between hyperthyroidism and endometriosis... then medication you are on could be effects your hormones even in your thyroid gland. I have endo, hyperthyriodism, firbromyalgia and abdominal adhesions..
    Anonymous 42789 Replies
    • January 17, 2011
    • 01:57 AM
    • 0
    Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.